Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
139 Doctors are Online

Difficulty in exhalation due to allergy. Asthma like symptoms. Not responding to medications. Why?

gud morning. i am suffering from nasal allergy . i have problem in exhalation not in inhalation . symptoms are similiar to day night asthma as well. i have consulted many physicians and have used a number of medicines as prescribed by doctors but no significant improvement seems to be there. can u please tell me something about it
Asked On : Tue, 26 Feb 2013
Answers:  2 Views:  48
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
General & Family Physician 's  Response
Hi and thanks for your query,
You certainly have asthma and the management of asthma involves utilization of many drugs. Its not only the drugs that matter as far as the clinical outcome is concerned, but in some cases, some of these drugs might need to be taken chronically for some time before clinical measurable results are seen.
It shall be worth consulting a pulmonologist. If he realizes that the allergic aspect of your symptoms is predominant, a coordinated joint management between your pulmonologist and an allergist could be beneficial. I suggest you consult a pulmonologist and suggest integration or an opinion of an allergist.
Thanks and hope this helps,
Luchuo, MD.
Answered: Tue, 26 Feb 2013
I find this answer helpful

3 Doctors agree with this answer

General & Family Physician Dr. Mahendra Lohar's  Response
thank you for query.
Allergic rhinitis or hay fever may follow when an allergen such as pollen or dust is inhaled by an individual with a sensitized immune system, triggering antibody production. These antibodies mostly bind to mast cells, which contain histamine. When the mast cells are stimulated by pollen and dust, histamine (and other chemicals) are released. This causes itching, swelling, and mucus production. Symptoms vary in severity between individuals. Very sensitive individuals can experience hives or other rashes. Particulate matter in polluted air and chemicals such as chlorine and detergents, which can normally be tolerated, can greatly aggravate the condition.
Characteristic physical findings in individuals who have allergic rhinitis include conjunctival swelling and erythema, eyelid swelling, lower eyelid venous stasis, lateral crease on the nose, swollen nasal turbinates, and middle ear effusion.[17]
Even if a person has negative skin-prick, intradermal and blood tests for allergies, they may still have allergic rhinitis, from a local allergy in the nose. This is called local allergic rhinitis.[18] Many people who were previously diagnosed with nonallergic rhinitis may actually have local allergic rhinitis.[19]
The management of rhinitis depends on the underlying cause. High-dose administration of Vitamin B12 has been additionally validated to stimulate the activity of the body's TH1 suppressor T-Cells, which then down-regulates the over-production of the allergen antibody IgE in allergic individuals which could decrease both near and long term manifestations of rhinitis symptomology.
so prevention is better than cure.
Answered: Tue, 26 Feb 2013
I find this answer helpful

2 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor